# SDR ASAA2012090792880

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FIXED T/E LOWER SUPPORT BRACKET CRACKED, WS ORSS 274R. REMOVED AND REPLACED.
